# SDR AALA980319

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORROSION  FROM FLOOR BEAM - OUT OF LIMITS.  MADE AND INSTALLED FLOORBEAM END AND SPLICE, ALODINED AND PRIMED. SRM VOL II 51-21-01, SRM VOL I 53-60-01-3.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
